- Posts: 706
- Thank you received: 8
AS - Acne and another side effect
- Lesa
- Platinum Member
-
Less
More
04 Sep 2009 15:17 #21837
by Lesa
Replied by Lesa on topic AS - Acne and another side effect
Here is something I picked up for a site:
"Chances are if you have acne troubles then you have experienced acne just about everywhere, including your chest, neck, back, and face. Many people are wondering what causes sudden chest pimples to form. There are many different causes for acne and there is no one answer as to why it occurs. Everyone has different types of skin as well as acne, and for each kind of acne there tends to be a different explanation as to why it occurs.
Acne does seem to come on very suddenly, which is one of the most terrible things about it. One day your skin is clear and beautiful and the next day you are covered in pimples. One of the best explanations I can offer is that acne occurs most of the time as a result of too much oil entering the thousands of tiny pores found in the skin at one time. When that oil becomes too much for the skin to handle, acne forms on the surface of the skin.
So what causes all that oil to form in the body? Most of the time it is caused by a hormonal imbalance. This hormonal imbalance is common among teenagers and most pregnant women. When a woman becomes pregnant her body's hormone levels fluctuate very frequently, causing the oils in the skin to secrete and go into the pores, clogging up all up. This is why you see many acne treatment products advertising pore exfoliating agents which unclog the pores in the skin and treat your acne. There are other possible causes for acne such as poor hygiene or diet, but these are just theories. A hormonal imbalance in the body is the one and only sound explanation as of right now even though there are many different people who speculate that there are more than just one cause for it to occur."
"Chances are if you have acne troubles then you have experienced acne just about everywhere, including your chest, neck, back, and face. Many people are wondering what causes sudden chest pimples to form. There are many different causes for acne and there is no one answer as to why it occurs. Everyone has different types of skin as well as acne, and for each kind of acne there tends to be a different explanation as to why it occurs.
Acne does seem to come on very suddenly, which is one of the most terrible things about it. One day your skin is clear and beautiful and the next day you are covered in pimples. One of the best explanations I can offer is that acne occurs most of the time as a result of too much oil entering the thousands of tiny pores found in the skin at one time. When that oil becomes too much for the skin to handle, acne forms on the surface of the skin.
So what causes all that oil to form in the body? Most of the time it is caused by a hormonal imbalance. This hormonal imbalance is common among teenagers and most pregnant women. When a woman becomes pregnant her body's hormone levels fluctuate very frequently, causing the oils in the skin to secrete and go into the pores, clogging up all up. This is why you see many acne treatment products advertising pore exfoliating agents which unclog the pores in the skin and treat your acne. There are other possible causes for acne such as poor hygiene or diet, but these are just theories. A hormonal imbalance in the body is the one and only sound explanation as of right now even though there are many different people who speculate that there are more than just one cause for it to occur."
Please Log in or Create an account to join the conversation.
- Inja
-
- Platinum Member
-
Less
More
- Posts: 1993
- Thank you received: 106
06 Sep 2009 02:42 #21933
by Inja
Sorry if I offend you
Its just my point of view
Replied by Inja on topic AS - Acne and another side effect
I still think like I mentioned on the other thread about your willy that the proviron shut you down and you never fully recovered. At best you've extended the time needed to recover drastically and thus extended the time frame in which you suffer the side effects that come with getting your hormones back in check. Still think you need to redo your PCT... But Lesa has a good point about getting the blood work done first. This will give you a good indication about where you are at with recovery..
Sorry if I offend you
Its just my point of view
Please Log in or Create an account to join the conversation.
- Mr_SA
-
- Platinum Member
-
Less
More
- Posts: 1139
- Thank you received: 12
14 Oct 2009 22:33 #25802
by Mr_SA
Give it a shot, you're only TESTing it...
Replied by Mr_SA on topic AS - Acne and another side effect
North_Boy1 wrote:
NB1: Did the Imzo work to sort your skin out?
00pump wrote:
I would honestly try Zinsel by Imzo to help put a stop to it now and then try work out what the actual cause is...
A dermatologist would be your best bet but need to be completely open / honest for them to assese and advise correctly.
get moving on it now so we can sort it out...
Got hold of the Imzo rep who gave me the address of a Health Spa in the East of Pta. Bought the Zinsel E half an hour ago and immediately took one cap. Will take two a day as indicated and hopefully this will help clear the skin........
Thanks Pump, help and info much appreciated.
NB1: Did the Imzo work to sort your skin out?
Give it a shot, you're only TESTing it...
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
Less
More
- Posts: 8588
- Thank you received: 2542
15 Oct 2009 07:08 #25810
by 00pump
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Replied by 00pump on topic AS - Acne and another side effect
jeah i'd like to know too?
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.